# SDR AALA201806199001

- Difficulty date: June 14, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 19,110 hours, 7,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 16063H3671
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SOUND OF ARCING COMING FROM THE UPPER MIDDLE PART OF THE CAPTAINS L1 WINDOW DURING ICING CONDITIONS.  THE AIRCRAFT WAS GROUNDED.  REPLACED CAPTAINS WINDSHIELD IAW SIC 56-94-03.  OK FOR SERVICE.
